Acta Mathematica Vietnamica

CURRENT ISSUE


 

RECENT ISSUES

Volume 42, 2017

Volume 41, 2016

Volume 40, 2015

Volume 39, 2014

Volume 38, 2013


 

 
mod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_counter

2013, Volume 38, Issue 1, pp 107-122

Print

Smooth normal forms for integrable Hamiltonian systems near a focus–focus singularity
 San Vũ Ngọc, Christophe Wacheux

Abstract

We prove that completely integrable systems are normalizable in the C ∞ category near a focus–focus singularity

You are here: Home No.1